Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Taking a bath after using computer

Premium Questions

doctor1 MD

I used a Jacuzzi at a fitness gym for 30 minutes and my eyes got sore and crusted. What do I do? ...

doctor1 MD

Why i will get headache after head bath?? ...

doctor1 MD

i stopped using refresh tears ,after 5 days w hen i am using computer over night i experienced pain ... reduction in tears(as i use computer 12 hrs a day at home) so he said to use refresh tears ,after 10 days i ...

doctor1 MD

I have a skin rash on both legs from using Comfort Bath wash cloths which have just been recalled due to possible microbial contamination (B.cepacia). Do I need to seek treatment or will it just go ...

doctor1 MD

Hi there, I went in my boyfriend's pool and hot tub last night. They use chlorine to treat it. Not thinking about it, I let my bathing suit dry in my room overnight as I slept. This morning, I woke up ...

Public Forum Discussions

doctor1 MD

I am a call centre, and i was wondering if its okey to take a bath after a long (12hours) shift and of course in front of a computer, is it okey to take a bath and wash hair? does it do something to the brain ...

doctor1 MD

. he showed me some exercises which i am doing he advised me to take Levocarnitine tablets daily for 20 ...

doctor1 MD

hi, i have really irritating bad hydrated skin. it gets tights after coming out of the shower and if not creamed, recently i have been using my normal cream and its still dry and getting a lot of spots under ...

doctor1 MD

Is it bad for the eyes if I were to take a bath after continuous long exposure in front of a computer? I have poor eyesight and I usually stay in front of a computer for at least 12 hours a day. I ...

doctor1 MD

Hello Dr. I have a itchy skin after every bath, I tried to use separate cloth wash, soap and apply different body lotions but I am still experiencing the itching. it takes 20-25 minutes as if there are pins ...

doctor1 MD

Hi, I m using skinlite cream from past 5 months it improved my skin tone and reduced pigmentation but I have observed that immediately after the bath my face looks in red colour and becomes normal after ...

doctor1 MD

I use computer and mobile phone excessively. I get pain and feel heaviness above the eyes and also .... On taking Brufen or crocin I get relief. Are these symptoms of sinus. This problem also happens when I ...

doctor1 MD

t remember the exact detail) & he gave me Lubrex eye drop (thrice a day) and ask me to use computer glass ...Hello Sir, I m 27 female. I do a lot of computer work, some due to work & some due my addiction due ...

doctor1 MD

I am 41 & I have been using bath salts since march of 2011. I want to quit but the effects .... I am calm and in a good mood. I sleep and work like normal people do. Before i started taking bath ...

doctor1 MD

Hi Doc. Part of my inner eyebrows (left and right) is sore including the middle part between two eyebrows. Whenever I use my computer and read books, I m feeling dizzy after an hour. Do my eyes have ...

Mobile Questions and Answers

doctor1 MD

Hello, Welcome. After bath it will be freshness. Take care...

doctor1 MD

If it is at one place knky Dont worry if it is at multiple place with itching then take one anti allergent pill. And visit dermatologist. Hit thanks. Take care

doctor1 MD

If it is after you take a bath using soap, try doing without a soap and see if it still happens. It could be due to allergic reaction to soap.